Nancy

by Nancy
(Salisbury, NC)

I had a radical hysterectomy last month (12/18) as a result of uterine cancer cells.
I am 70 years old, and obviously, post menopausal. However, since the surgery, I am healing well, but now have contact dermatitis on my palms that comes and goes, and usually manifests at night with intense itching and redness and swelling. Initially, my PCP thought it was a reaction to BP meds (just started after surgery) and I have also seen a dermatologist who has prescribed topical medication and finally prednisone. It did clear up, however, when I completed the meds, it has returned.

Is there a possibility that my hormones are contributing?

Comments for Nancy

Click here to add your own comments

Jan 28, 2019
prednisone
by: Anonymous

Do not take prednisone anymore. It's dangerous drug.

Period!

Jan 28, 2019
Nancy
by: Joy

Hi Nancy

I am not sure what could be causing the dermatitis on your palms. How strange that it is only on your palms. It could be related to hormones or it could be Inflammation or a reaction to the anaesthetic.

You might like to try using a good progesterone cream such as Natpro and see if that helps you. If you do decide to try it, between 100-200mg is needed per day. Please read How to use Progesterone Cream and Estrogen Dominance.

Vitamin D3 is also good for inflammation. Many people tend to forget about the importance of Vitamin D3. A deficiency reduces the benefits of progesterone. Nothing less than 5,000iu's per day is needed. Optimal range is between 70-100ng/ml. Magnesium and vitamin K2 with no soy are important co-factors needed when taking vitamin D3.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...